# SDR AALA202410086757

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 75,386 hours, 29,151 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 NEED SERVICING FOUND AT 500 PSI. AT 74*F. SERVICING R1 EMERGENCY OPERATION CYLINDER TO 1800 PSI PER AMM 52-11-14.
